# SDR DALA2024031303287

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N538DN
- Make and model: Airbus A321-271NX
- Aircraft serial: 11436
- Aircraft time: 3,023 hours, 733 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: UNKNOWN
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 5038 - ATO - AT LOW SPEED DUE TO ENG 2 FIRE LOOP B FAULT ON ECAM. CORRECTIVE ACTION: FLIGHT CREW PLACARD ISSUED PER MEL 26-12-01B, AND THE FLIGHT CONTINUED. LATER PERFORMED OPS TEST OF THE ENGINE AND OVERHEAT DETECTIONS SYSTEM, NO FAULTS DETECTED. OK FOR SERVICE. (LP 0240937)
